+91 8617752708

Journal of Advances in Mathematics and Computer Science, ISSN: 2456-9968, ISSN: 2231-0851 (Past),Vol.: 30, Issue.: 5


Rank of the Subsemigroup of the Semigroup of Finite Full Contraction Maps Generated by Elements of Defect One

A. T. Imam1, M. Balarabe1∗ and M. J. Ibrahim2
1Department of Mathematics, Ahmadu Bello University, Zaria, Kaduna State, Nigeria.
2Department of Mathematics and Computer Science, Sule Lamido University, Ka n Hausa, Jigawa State, Nigeria.

Article Information

(1) Dr. Muhammad Naveed, Assistant Professor, Department of Basic Sciences, Khwaja Fareed
University of Engineering and Information Technology, Pakistan.
(2) Dr. Kai-Long Hsiao, Associate Professor, Taiwan Shoufu University, Taiwan.
(1) Gustavo Fernndez-Torres, Universidad Nacional Autnoma de Mxico, UNAM, Mexico.
(2) Bilal N. Al-Hasanat, Al-Hussein Bin Talal University, Jordan.
(3) Luis Angel Gutierrez-Mendez, Autonomous University of Puebla, Mexico.
Complete Peer review History:  http://www.sdiarticle3.com/review-history/41513


Keywords :

Full transformation; contraction; rank.

Full Article - PDF    Page 1-7

DOI : 10.9734/JAMCS/2019/41513

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429